By the time I got accustomed to living with it, other monsters>offshoots of the medication I am thinking> reared their heads. There was the nerve pains in my extremities; flashing lights in my eyes and pains all over, perhaps in the muscle tissues.
Then I was told that the drug I was taking was alleged to have caused blindness which was alarming especially with the flashing lights. At the same I was dealing with very bad constipation, a side effect which I also ascribed to the drug.
By then I saw the wisdom of trying to normalize my readings with exercise and diet and most importantly serving sizes.
It has been more than a year that I came off the drugs (which I am not advising anyone to do without the guidance of their doctor) and let me tell you, that was the roller coaster of all roller coasters. But there have been benefits.
Weight loss for one; the pain has gone both nerve and muscles; and thankfully the flashing lights in my eyes have gone totally. There might be some truth about that particular medication causing blindness.
The diet is a lifestyle change and begs consistency, tolerance especially because vegetables were not a priority prior to this and it really sucks not to be able to eat the stuff I usually did but the medication was just acting as a means for me to continue to eat the stuff that put me in this situation in the first place.
There have been good days and there have been bad but I have managed to get through them; I still am. I guess this proves that I was what I used to eat; now I am hoping to become what I am eating now.
N. B. I am not a health practitioner and this is not an advice but rather a part of my journey that might give someone else encouragement.